Facebook Instagram Twitter RSS Feed Back to top

The maximal additive family for the class of graph continuous real functions

In: Tatra Mountains Mathematical Publications, vol. 19, no. 2
Katarína Sakálová
Detaily:
Rok, strany: 2000, 183 - 186
O článku:
In 1977 Z. Grande introduced the notion of graph continuity for functions from $[0,1]$ to $Bbb R$. The aim of this note is to deal with the maximal additive family for the class of graph continuous functions from topological space $X$ to real numbers.
Ako citovať:
ISO 690:
Sakálová, K. 2000. The maximal additive family for the class of graph continuous real functions. In Tatra Mountains Mathematical Publications, vol. 19, no.2, pp. 183-186. 1210-3195.

APA:
Sakálová, K. (2000). The maximal additive family for the class of graph continuous real functions. Tatra Mountains Mathematical Publications, 19(2), 183-186. 1210-3195.